A deferred correction method for nonlinear two-point boundary value problems: Implementation and numerical evaluation

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)971-989
JournalSIAM Journal on Scientific and Statistical Computing
Volume12
StatePublished - 1991

Cite this

@article{501682c7df2646dda622f7506f23c74e,
title = "A deferred correction method for nonlinear two-point boundary value problems: Implementation and numerical evaluation",
author = "JR Cash and Margaret Wright",
year = "1991",
language = "English (US)",
volume = "12",
pages = "971--989",
journal = "SIAM Journal on Scientific and Statistical Computing",
issn = "0196-5204",

}

TY - JOUR

T1 - A deferred correction method for nonlinear two-point boundary value problems

T2 - Implementation and numerical evaluation

AU - Cash, JR

AU - Wright, Margaret

PY - 1991

Y1 - 1991

M3 - Article

VL - 12

SP - 971

EP - 989

JO - SIAM Journal on Scientific and Statistical Computing

JF - SIAM Journal on Scientific and Statistical Computing

SN - 0196-5204

ER -